Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 27, No. 1, pp. 51-59 (2011)

Stability and uniform ultimate boundedness of solutions of some third-order differential equations

A. T. Ademola and P. O. Arawomo

University of Ibadan

Abstract: The paper is concerned with the stability and uniform ultimate boundedness for all solutions of a third order nonlinear differential equations (1.1). Sufficient conditions under which all solutions $x(t)$, its first and second derivatives tend to zero as $t\rightarrow \infty$ are given.

Keywords: Third-order differential equations, uniform boundedness, ultimate boundedness, stability of solutions, complete Liapunov function

Classification (MSC2000): 34D20; 34D40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition